# SDR UPS07649629

- Difficulty date: April 17, 2007
- Submitted: April 18, 2007
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A CREW PREFLIGHT - CAPTAIN'S SIDING WINDOW HARD TO OPEN.  A/C REMOVED FROM SERVICE.  REMOVED AND REPLACED L2 WINDOW PER 56-11-02-4.
